# SDR 9716012203

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203US
- Make and model: Boeing 727251
- Aircraft serial: 22543
- System (JASC): 3150 · Central Warning
- Part: T/O Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, RECEIVED WARNING INDICATION.  ABORTED TAKEOFF WITHOUT INCIDENT.  RESET TAKEOFF CONFIGURATION, SECOND TAKEOFF WAS NORMAL WITH NO WARNING.
